# SDR DALA2017020200840

- Difficulty date: January 28, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 946-956
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 946 - 956 LONGERON 30L. BLENDED CORROSION IAW SRM 51-10-04 PG 38. FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00 FIG 103. REMOVED AND REPLACED THE SPLICE IAW SRM 53-00-05, REPAIR 2.
